Amazon Basic Care Nighttime Severe Cold and Flu Syrup, Max Strength Liquid Medicine, Multi-Symptom Relief, for Adults and Children 12 Years and Older, Mixed Berry Flavor, 12 fl oz (Pack of 1) Amazon Basic Care

Amazon Basic Care Amazon Basic Care Nighttime Severe Cold and Flu Syrup, Max Strength Liquid Medicine, Multi-Symptom Relief, for Adults and Children 12 Years and Older, Mixed Berry Flavor, 12 fl oz (Pack of 1)

нет отзывов
Артикул: 7328999
Цвет: Фиолетовый (Berry)
Детский размер: 12 Fl Oz (Pack of 1)
950 ₽
Описание товара
Переведено автоматически
Compare to Vicks NyQuil Severe active ingredients. Amazon Basic Care Severe Nighttime Cold and Flu Relief, berry flavor liquid contains maximum strength relief for ages 12 and older. This product relieves common cold and flu-like symptoms so you can rest. Active ingredients in each 30 mL dose are acetaminophen (pain reliever/fever reducer); dextromethorphan HBr (cough suppressant); doxylamine succinate (antihistamine); and phenylephrine HCl (nasal decongestant). This product is alcohol free, sugar free and gluten free. About this item ACTIVE INGREDIENTS: Contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe MAXIMUM STRENGTH: Amazon Basic Care Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough NIGHTTIME RELIEF: Provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine EFFECTIVE: Each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant MIXED BERRY FLAVOR LIQUID: This liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free See more product details
Есть вопрос? Напишите в чат